# SDR MWEA96453

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A .3750 INCH CRACK WAS FOUND IN THE ELEVATOR UPPER SPAR CAP AT STA XE68 AND A .75 INCH CRACK AT STA XE 121.  REPAIRED IAW SRM 55-02, FIG. 9, CONFIGURATION -501.
